# SDR SWAA2022013158466

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR R-2 CREASE BEAM IS CORRODED. BS 975; WL208; RBL64. DOT 23 ; / [01] REMOVED CORROSION ON CREASE BEAM ANGLE IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS : ORIGINAL 'T' .080 REMAINING.060 LOSS .020 FOUND OUT OF LIMITS IAW SRM 53-70-15-1A-1 TOOL USED AAR UT # 36649 DUE 12/08/22; [03] VERIFIED STEPS 1 AND 2; [04] VERIFIED ITEMS 1;2; AND 3. BLEND OUT OF LIMITS; [05] REMOVED DAMAGE CREASE BEAM IAW SRM 51-40-02; [06] REMOVED ' L' ANGLE AT STA 992 RBL 64-48 TO FOM IAW SRM 51-40-02; [07] VERIFIED STEPS 5 AND 6; [08] VERIFIED NEW CREASE BEAM ANGLE P/N147A8540-8 TAG #WN3366 IAW DWG 147A8501 REV.-; [09] VERIFIED STEP 6 IS COMPLETE; [10] VERIFIED STEP 8; [11] LOCATED AND DRILL HOLES ON NEW CREASE BEAM IAW SRM 51-40-05-0G-0; [12] VERIFIED STEP 11; [13] VERIFIED STEP 11; [14] OK TO INSTALL; [15] INSTALLED CREASE BEAM IAW SRM 51-40-02 DWG 147A8501; [16] VERIFIED STEP 15; [17] VERIFIED STEP 15. OK TO INSTALL L ANGLE STEP 6.; [18] INSTALLED 'L' ANGLE IAW SRM 51-40-02 DWG 147A8501 REV .-; [19] APPLIED CORROSION INHIBITING COMPOUND CREASE BEAM IAW AMM 51-21-91-620-802; [20] VERIFIED STEPS 18 AND 19 ARE COMPLETE; [21] CORRECTED THICKNESS; [22] VERIRIFED CORRECTION; [23] UPDATED PARTS INFO; [24] VERIFIED STEPS 18 AND 19. AUDIT COMPLETE; [25] ADJUSTED PART NUMBER PN MEASURMENT TABLE; [26] VERIFIED P/N CORRECT ON MEASUREMENT TABLE
